# SDR CALA2024052201564

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 48,613 hours, 24,572 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Missing
- Location: Mlg Wheel
- Part time: 6,358 hours, 3,191 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA  #3 MLG TIE BOLT MISSING SEE LOG PAGE 8032456. MAIN TIRE NUMBER 3 IS MISSING A BOLT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. REPLACE #3 MLG TIRE MAC METER INITIATED FOR WITH VENDOR ID V912362 MAC RELATED WORK ORDER 000000003105476 AND PRTR PHAM, JIMMY (V912362) REPLACED #3 MLG TIRE AND WHEEL ASSY PER AMM 32-41-11 PHAM, JIMMY (V912362) REPLACED #3 MLG TIRE AND WHEEL ASSY PER AMM 32-41-11.
